# SDR TRBA2007010

- Difficulty date: March 20, 2007
- Submitted: May 10, 2007
- Operation: Air carrier
- Aircraft: N447AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 447
- Engine: Pwa PW127
- System (JASC): 7324 · Fuel Divider
- Part: Flow Divider
- Part number: 263701
- Part serial: 0078
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, X
- Precautionary procedure: O

## Discrepancy

WHILE IN CLIMB, NR 2 ENGINE TQ DROPS SLOWLY UP TO 25 PERCENT AND LOST POWER UNTIL THE ENGINE FLAMED OUT BY ITSELF.  REPLACED FUEL FLOW DIVIDER IAW MM 72-01-40 AND FUEL NOZZLES 8,9,10,11 AND 12 TRANSFER TUBES AND SEALS IAW 72-01-40.  PERFORMED ENGINE RUN UP NO LEAKS FOUND AND WORKING PROPERLY.  (K)
